RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1999, Volume 5, Issue 4, Pages 955–978 (Mi fpm423)  

Series of just-non-distributive varieties of Lie rings

D. S. Ananichev

Ural State University

Abstract: A variety is said to be just-non-distributive if its subvariety lattice is non-distributive but each of its proper subvarieties has a distributive subvariety lattice. In the present paper an example of two series of just-non-distributive varieties of Lie rings are constructed.

Full text: PDF file (1106 kB)

Bibliographic databases:
UDC: 512.554.33
Received: 01.08.1996

Citation: D. S. Ananichev, “Series of just-non-distributive varieties of Lie rings”, Fundam. Prikl. Mat., 5:4 (1999), 955–978

Citation in format AMSBIB
\Bibitem{Ana99}
\by D.~S.~Ananichev
\paper Series of just-non-distributive varieties of Lie rings
\jour Fundam. Prikl. Mat.
\yr 1999
\vol 5
\issue 4
\pages 955--978
\mathnet{http://mi.mathnet.ru/fpm423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782948}
\zmath{https://zbmath.org/?q=an:1067.17500}


Linking options:
  • http://mi.mathnet.ru/eng/fpm423
  • http://mi.mathnet.ru/eng/fpm/v5/i4/p955

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:120
    Full text:50
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020